Cookies?
Library Header Image
LSE Research Online LSE Library Services

An asymptotic multipartite Kühn-Osthus theorem

Martin, Ryan R., Mycroft, Richard and Skokan, Jozef (2017) An asymptotic multipartite Kühn-Osthus theorem. SIAM Journal on Discrete Mathematics, 31 (3). pp. 1498-1513. ISSN 0895-4801

[img]
Preview
Text - Published Version
Download (503kB) | Preview
[img]
Preview
Text - Accepted Version
Download (269kB) | Preview

Identification Number: 10.1137/16M1070621

Abstract

In this paper we prove an asymptotic multipartite version of a well-known theorem of K¨uhn and Osthus by establishing, for any graph H with chromatic number r, the asymptotic multipartite minimum degree threshold which ensures that a large r-partite graph G admits a perfect H-tiling. We also give the threshold for an H-tiling covering all but a linear number of vertices of G, in a multipartite analogue of results of Koml´os and of Shokoufandeh and Zhao.

Item Type: Article
Official URL: https://www.siam.org/journals/sidma.php
Additional Information: © 2017 Society for Industrial and Applied Mathematics
Divisions: Mathematics
Subjects: Q Science > QA Mathematics
Sets: Departments > Mathematics
Date Deposited: 06 Jun 2017 14:42
Last Modified: 20 Jun 2020 02:28
URI: http://eprints.lse.ac.uk/id/eprint/80196

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics